# SDR AALA201904059013

- Difficulty date: March 7, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY SHEAR PLATE CRACKED BETWEEN FR 69 AND FR 70 AT S23L. REPLACED SHEAR PLATE PER SRM 51-72-11.
